# SDR DALA2025051203678

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY RELEASE HANDLE CABLE ASSEMBLY WAS FOUND WORN. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00623: RELEASE HANDLE CABLE ASSEMBLY WAS REPLACED PER B717 AMM 20-00-02 960-801 AND MUST BE ADJUSTED UNDER AMDS 5352-2001. (LP #0954695)
